# SDR 98ZZZX173

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2009X
- Make and model: Beech 76
- Aircraft serial: ME66
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 10591001077
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL OF A NEW ENGINE MOUNT, DISCOVERED TWO OF THE WELD JOINTS WERE DEFECTIVE.  THE GUSSET PLATES ON BOTH UPPER BRACE ARMS WERE NOT WELDED DOWN, ONLY TACK-WELDED TO THE BRACE ARMS.  THE MANUFACTURER SAID THAT ALTHOUGH IT WAS NOT CORRECT, SEVERAL UNITS HAD BEEN SHIPPED WITH THIS CONDITION.  SUBMITTER RECOMMENDED THAT ANY DUTCHESS OWNERS THAT HAVE REPLACED THEIR ENGINE MOUNTS WITH KOSOLA UNITS (LEFT AND RIGHT ARE IDENTICAL), HAVE THE UPPER GUSSET PLATES INSPECTED FOR GAPS UNDER THE PLATES.
